Limiting spectral distribution of normalized sample covariance matrices with p/n→0
We consider a type of normalized sample covariance matrix without independence in columns, and derive the limiting spectral distribution when the number of variables p and the sample size n satisfy that p→∞, n→∞, and p/n→0. This result is a supplement to the corresponding result under the case that p/n→c∈(0,∞), which was obtained by Bai and Zhou (2008).
Volume (Year): 83 (2013)
Issue (Month): 2 ()
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bao, Zhigang, 2012. "Strong convergence of ESD for the generalized sample covariance matrices when p/n→0," Statistics & Probability Letters, Elsevier, vol. 82(5), pages 894-901.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:83:y:2013:i:2:p:543-550. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.